# SDR CA090227006

- Difficulty date: February 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 192 hours
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Stuck
- Location: Rt Mlg
- Part time: 514 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CARRYING OUT THE GEAR SWINGS AS CALLED UP IN SB 560XL-32-40, MX OBSERVED THAT THE RT MAIN GEAR UPLOCK SWITCH S3 WAS JAMMED IN THE CLOSED POSITION. THERE IS NO INDICATION TO SAY THAT THIS SWITCH WAS NOT WORKING CORRECTLY. THE GEAR SWINGS THAT WERE CALLED UP AS A PART OF THE SB WOULD NOT HAVE FOUND THIS PROBLEM.   THE LANDING GEAR FUNCTIONAL CHECK IS CALLED UP FOR THIS ACFT BEING ON A MSG-3 INSP PROGRAM. IT IS FOUND ON INSP DOCUMENT 8 DUE AT 48 MONTHS OR 2400 HOURS. NONE MSG-3 ACFT WOULD DO THIS ON A PHASE II AT 300 HOURS OR 24 MONTHS.
